# SDR AALA202511213139

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 67,774 hours, 39,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LT AND LT AFT EPSU FAULTING BATTERY.  MAINTENANCE REPLACED BATTERIES AT EMERGENCY EXIT LT AND AFT LT IAW M/M 33-51-38.
